# SDR CA120125009

- Difficulty date: December 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 39,708 hours
- Engine: Cfmint CFM565A5
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32915562
- Condition: Damaged
- Location: Starter Gen
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

(CAN) ON ENG 2 START, CREW REPORTED SMOKE AND MOMENTARY FIRE WARNING. MTCE UPON INSPECTION FOUND THE STARTER AS CAUSE. IT DISINTEGRATED AND CAUSED FLASHFIRE. EXTENSIVE DAMAGE TO ENGINE HARNESSES AND COMPONENTS. PULLED FROM SERVICE FOR INVEST (TC# 20120125009)
